# SDR YENA201905250288

- Difficulty date: May 25, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 58,600 hours, 21,027 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Pin
- Condition: Unsecure
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 776, MSY-JFK. RETURNED TO FIELD. UNABLE TO PRESSURIZE THE CABIN. AIRMAN REPORTS A FAILURE OF THE AVIONICS SKIN AIR VALVE. VENT SKIN VALVE FAULT (SKIN AIR OUTLET VALVE); AEVC TEST SHOWS CHECK AEVC SUPPLY. FOUND DITCH S.W PIN C2 NOT SECURED IN SOCKET. PUSHED & SECURED 13HL DITCH S.W. PIN C2 IAW ESPM20-45-11 OPS CK GOOD IAW AMM21-26-00 MX-4 UPDATED & PLACARD REMOVED MCC NOTIFIED MDDR#388948 CLEARED.
